| Model Number |
11522558 |
| Medical Device Problem Codes |
Disconnection (1171); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd alaris¿ pump module smartsite¿ infusion set disconnection and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: staff have reported event of disconnection where the tubing becomes disconnected from the cassette.It was reported by the customer that they were priming iv fluids and the tubing disconnected.None of these events involved hazardous drugs so did not require hazardous drug spill cleanup.
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Investigation summary: a complaint of tubing disconnecting during use and leaking was received from the customer.No product or photo was returned by the customer.The customer complaint of connection issues - leakage could not be verified due to the product not being returned for failure investigation.A device history record review for model 11522558 lot number 22095036 was performed.The search showed that a total of (b)(4) lot number were built on 01sep2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.